Alert archive / New Jersey / Small Craft Advisories in 2008

Small Craft Advisory 108, NWS Philadelphia/Mount Holly

December 29, 2008

NWS Philadelphia/Mount Holly issued this small craft advisory at Dec 29, 2008, 3:52 AM EST. It took effect at Dec 29, 2008, 10:00 PM EST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2008, 3:52 AM EST (08:52 UTC)
In effect from
Dec 29, 2008, 10:00 PM EST
Expired
Dec 30, 2008, 3:40 PM EST
In force
18 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WHUS71 KPHI 290853
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 AM EST MON DEC 29 2008

ANZ450>455-291700-
/O.CAN.KPHI.SC.Y.0107.000000T0000Z-081229T0900Z/
/O.NEW.KPHI.SC.Y.0108.081230T0000Z-081230T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
352 AM EST MON DEC 29 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
5 PM EST TUESDAY. 

LOW PRESSURE WILL PASS NORTH OF THE AREA TONIGHT AND TUESDAY. A
COLD FRONT WILL CROSS THE DELAWARE BAY AFTER MIDNIGHT AND ENHANCED
WINDS AND SEAS WILL DEVELOP BEHIND IT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-291700-
/O.NEW.KPHI.SC.Y.0108.081230T0000Z-081230T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
352 AM EST MON DEC 29 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 5 PM
EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO
5 PM EST TUESDAY. 

LOW PRESSURE WILL PASS NORTH OF THE AREA TONIGHT AND TUESDAY. A
COLD FRONT WILL CROSS THE DELAWARE BAY AFTER MIDNIGHT AND ENHANCED
WINDS AND SEAS WILL DEVELOP BEHIND IT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
531 
WHUS71 KPHI 291532
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1032 AM EST MON DEC 29 2008

ANZ430-431-450>455-292200-
/O.EXT.KPHI.SC.Y.0108.081230T0300Z-081230T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1032 AM EST MON DEC 29 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
5 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 5 PM EST TUESDAY. 

LOW PRESSURE WILL PASS NORTH OF OUR AREA TONIGHT AND TUESDAY. A
COLD FRONT WILL CROSS THE AREA WATERS AFTER MIDNIGHT TONIGHT, AND
ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT FOR THE OVERNIGHT
PERIOD AND THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
854 
WHUS71 KPHI 292045
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
345 PM EST MON DEC 29 2008

ANZ431-450>455-301000-
/O.UPG.KPHI.SC.Y.0108.081230T0300Z-081230T2200Z/
/O.NEW.KPHI.GL.W.0031.081229T2300Z-081230T1700Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
345 PM EST MON DEC 29 2008

...GALE WARNING IN EFFECT UNTIL 12 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 12 PM EST TUESDAY. THE SMALL
CRAFT ADVISORY IS NO LONGER IN EFFECT. 

LOW PRESSURE WILL PASS NORTH OF OUR AREA TONIGHT AND TUESDAY. A
COLD FRONT WILL CROSS THE AREA WATERS AFTER MIDNIGHT TONIGHT...
AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT FOR THE
OVERNIGHT PERIOD AND INTO TUESDAY. WINDS ARE FORECAST TO GUST TO
BETWEEN 35 AND 40 KNOTS LATE TONIGHT AND TUESDAY MORNING. WINDS
WILL DIMINISH SOMEWHAT TUESDAY AFTERNOON BUT WILL REMAIN GUSTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ430-301000-
/O.EXT.KPHI.SC.Y.0108.081230T0300Z-081230T1700Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
345 PM EST MON DEC 29 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO
12 PM EST TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING
TO 12 PM EST TUESDAY. 

LOW PRESSURE WILL PASS NORTH OF OUR AREA TONIGHT AND TUESDAY. A
COLD FRONT WILL CROSS THE AREA WATERS AFTER MIDNIGHT TONIGHT...
AND ENHANCED WINDS AND SEAS WILL DEVELOP BEHIND IT FOR THE
OVERNIGHT PERIOD AND THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
478 
WHUS71 KPHI 300904
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
404 AM EST TUE DEC 30 2008

ANZ431-450>455-301715-
/O.CON.KPHI.GL.W.0031.000000T0000Z-081230T1700Z/
/O.NEW.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
404 AM EST TUE DEC 30 2008

...GALE WARNING REMAINS IN EFFECT UNTIL NOON EST TODAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT. A GALE WARNING REMAINS IN EFFECT UNTIL NOON EST
TODAY. 

LOW PRESSURE AND A COLD FRONT ARE AFFECTING THE AREA THIS MORNING.
SUSTAINED WINDS TO 25 KNOTS WITH GUSTS UP TO 40 KNOTS ARE EXPECTED
THIS MORNING. THESE WINDS WILL SUBSIDE THIS AFTERNOON. 

ANOTHER LOW PRESSURE SYSTEM WITH STRONG GUSTY WINDS WILL MOVE
ACROSS THE WATERS WEDNESDAY. SUSTAINED WINDS ARE FORECASTED TO BE STRONGER
THAN TODAY WITH GUSTS UP TO 45 KNOTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-301715-
/O.CON.KPHI.SC.Y.0108.000000T0000Z-081230T1700Z/
/O.NEW.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
404 AM EST TUE DEC 30 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
NOON EST TODAY. 

LOW PRESSURE AND A COLD FRONT ARE AFFECTING THE AREA THIS MORNING.
SUSTAINED WINDS OF 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS ARE
EXPECTED THIS MORNING. THESE WINDS WILL SUBSIDE THIS AFTERNOON.

ANOTHER LOW PRESSURE SYSTEM WITH STRONG GUSTY WINDS WILL MOVE
ACROSS THE WATERS WEDNESDAY. SUSTAINED WINDS ARE FORECASTED TO BE
STRONGER THAN TODAY WITH GUSTS UP TO 45 KNOTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
657 
WHUS71 KPHI 301632
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1132 AM EST TUE DEC 30 2008

ANZ431-450>455-302100-
/O.CAN.KPHI.GL.W.0031.000000T0000Z-081230T1700Z/
/O.EXB.KPHI.SC.Y.0108.000000T0000Z-081230T2100Z/
/O.CON.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1132 AM EST TUE DEC 30 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. HOWEVER, A GALE
WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
WEDNESDAY NIGHT.

A COLD FRONT WILL MOVE FURTHER OFFSHORE AT MIDDAY AS HIGH PRESSURE
BUILD OVER THE AREA FROM THE WEST LATER THIS AFTERNOON. THIS WILL
CAUSE WINDS AND SEAS TO SUBSIDE DURING THIS AFTERNOON.

BUT, ANOTHER LOW PRESSURE SYSTEM WITH STRONG GUSTY WINDS WILL MOVE
THROUGH THE AREA WATERS WEDNESDAY INTO WEDNESDAY NIGHT. SUSTAINED
WINDS ARE FORECAST TO BE STRONGER THAN TODAY WITH GUSTS UP TO 45
KNOTS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ430-302100-
/O.EXT.KPHI.SC.Y.0108.000000T0000Z-081230T2100Z/
/O.CON.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1132 AM EST TUE DEC 30 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE WEDNESDAY NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH LATE WEDNESDAY NIGHT. 

A COLD FRONT WILL MOVE FURTHER OFFSHORE AT MIDDAY AS HIGH PRESSURE
BUILD OVER THE AREA FROM THE WEST LATER THIS AFTERNOON. THIS WILL
CAUSE WINDS AND SEAS TO SUBSIDE DURING THIS AFTERNOON.

BUT, ANOTHER LOW PRESSURE SYSTEM WITH STRONG GUSTY WINDS WILL MOVE
THROUGH THE WATERS WEDNESDAY INTO WEDNESDAY NIGHT. SUSTAINED WINDS
ARE FORECAST TO BE STRONGER THAN TODAY WITH GUSTS UP TO 45 KNOTS
POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
471 
WHUS71 KPHI 302040
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 PM EST TUE DEC 30 2008

ANZ450>455-311000-
/O.CAN.KPHI.SC.Y.0108.000000T0000Z-081230T2100Z/
/O.UPG.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/
/O.NEW.KPHI.GL.W.0032.081231T1100Z-090101T1100Z/
/O.NEW.KPHI.UP.Y.0001.081231T2300Z-090101T1100Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
340 PM EST TUE DEC 30 2008

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST
THURSDAY...
...FREEZING SPRAY ADVISORY IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM
EST THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST
THURSDAY. A FREEZING SPRAY ADVISORY HAS ALSO BEEN ISSUED. THIS
FREEZING SPRAY ADVISORY IS IN EFFECT FROM 6 PM WEDNESDAY TO 6 AM
EST THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE
GALE WATCH IS NO LONGER IN EFFECT. 

LOW PRESSURE WILL MOVE EASTWARD OUT OF THE OHIO VALLEY TONIGHT
AND STRENGTHEN RAPIDLY AS IT PASSES OVER AND EAST OF OUR AREA
WEDNESDAY MORNING. THIS WILL CAUSE WINDS TO BECOME WEST AND
INCREASE DRAMATICALLY BY LATE MORNING WEDNESDAY, AND CONTINUE
WEDNESDAY NIGHT BEFORE DIMINISHING THURSDAY AS HIGH PRESSURE
RETURNS TO THE AREA. WINDS WILL GUST TO 45 KNOTS WEDNESDAY
AFTERNOON AND WEDNESDAY NIGHT. THERE COULD BE A FEW GUSTS UP TO 50
KNOTS MAINLY OVER THE SOUTHERN NEW JERSEY AND DELAWARE COASTAL
WATERS WEDNESDAY AFTERNOON AND WEDNESDAY EVENING.

WITH STRONG WINDS AND VERY COLD AIR, LIGHT TO MODERATE FREEZING
SPRAY IS EXPECTED TO OCCUR WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A FREEZING SPRAY ADVISORY MEANS THAT LIGHT TO MODERATE
ACCUMULATION OF ICE IS EXPECTED ON VESSELS. OPERATING A VESSEL IN
FREEZING SPRAY CAN BE HAZARDOUS. IT IS RECOMMENDED THAT VESSELS
BE PREPARED TO TAKE APPROPRIATE COUNTER MEASURES BEFORE PUTTING
TO SEA OR ENTER THE ADVISORY AREA.

&&

$$

ANZ430-431-311000-
/O.CAN.KPHI.SC.Y.0108.000000T0000Z-081230T2100Z/
/O.UPG.KPHI.GL.A.0007.081231T1100Z-090101T1100Z/
/O.NEW.KPHI.GL.W.0032.081231T1100Z-090101T1100Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
340 PM EST TUE DEC 30 2008

...GALE WARNING IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST
THURSDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM WEDNESDAY TO 6 AM EST
THURSDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH IS NO LONGER IN EFFECT. 

LOW PRESSURE WILL MOVE EASTWARD OUT OF THE OHIO VALLEY TONIGHT
AND STRENGTHEN RAPIDLY AS IT PASSES OVER AND EAST OF OUR AREA
WEDNESDAY MORNING. THIS WILL CAUSE WINDS TO BECOME WEST AND
INCREASE DRAMATICALLY BY MID OR LATE MORNING WEDNESDAY, AND
CONTINUE WEDNESDAY NIGHT BEFORE DIMINISHING THURSDAY AS HIGH
PRESSURE RETURNS TO THE AREA. WINDS WILL GUST TO 45 KNOTS
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Dec 28, 8:12 PM EST, 7 hours 40 minutes earlier.

Area forecast discussion, Dec 28, 8:12 PM EST, 7 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EST SUN DEC 28 2008

.SYNOPSIS...
A STRONG COLD FRONT HAS PUSHED THROUGH THE REGION AND THE WIND HAS
SHIFTED TO THE WEST OR NORTHWEST AT ALL LOCATIONS. TWO ADDITIONAL
COLD FRONTS ARE EXPECTED TO ARRIVE ON MONDAY NIGHT AND EARLY ON
WEDNESDAY. COLD HIGH PRESSURE SHOULD FOLLOW FOR NEW YEARS DAY.
LOW PRESSURE FROM THE WEST IS FORECAST TO PASS OVER OR NEAR OUR
REGION LATE ON FRIDAY. THE LOW IS EXPECTED TO INTENSIFY RAPIDLY ON
FRIDAY NIGHT AND SATURDAY AS IT MOVES UP OVER NEW ENGLAND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE COLD FRONT HAS CROSSED THE REGION AND WAS MOVING OUT TO SEA.
THE WIND HAS SHIFTED TO THE WEST AND IS DIMINISHING OVER THE AREA.
CLOUDS HAVE DECREASED AS WELL, WITH CLEARING TO THE WEST, BUT SOME
CIRRUS BUILDING BACK IN TO CNTRL PA. THERE IS STILL SOME LINGERING
MID LEVEL CLOUD ACROSS MAINLY SRN NJ AND THE DELMARVA AND THIS
SHOULD DECREASE WITH TIME AS WELL. THE SKY WAS CLEARING BEHIND
THE BOUNDARY AND TEMPERATURES WERE DROPPING SHARPLY. TONIGHTS
MINIMUM READINGS SHOULD BE MAINLY IN THE 30S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
IT LOOKS LIKE A FAIRLY PROGRESSIVE PATTERN IN THE NEAR TERM.

AN UPPER LEVEL SHORT WAVE THAT WAS OVER THE NORTHERN PLAINS THIS
AFTERNOON SHOULD REACH OUR REGION ON MONDAY AFTERNOON.  ANOTHER
SHORT WAVE THAT APPEARED TO BE MOVING ONTO THE PACIFIC COAST NEAR
VANCOUVER ISLAND SHOULD PASS ACROSS THE NORTHEASTERN STATES ON
MONDAY NIGHT.  BOTH SYSTEMS WILL LIKELY BRING A REINFORCING SHOT OF
COLD AIR TO OUR REGION.

ANOTHER COUPLE OF SHORT WAVES ARE EXPECTED IN THE LATE TUESDAY NIGHT
AND WEDNESDAY TIME FRAME.  A STRONG COLD FRONT WILL LIKELY MAKE ITS
WAY THROUGH EASTERN PENNSYLVANIA, NEW JERSEY AND THE UPPER DELMARVA
EARLY ON WEDNESDAY.  IT SHOULD BE TRAILING AN AREA OF LOW PRESSURE
THAT IS FORECAST TO PASS ACROSS NORTHERN PENNSYLVANIA OR SOUTHERN
NEW YORK AT THAT TIME.

BEING THAT THE WEATHER SYSTEMS WILL BE MOVING QUITE RAPIDLY, THEY
WILL HAVE LITTLE OPPORTUNITY TO TAP INTO ANY SIGNIFICANT MOISTURE
SOURCE.  AS A RESULT, NO PRECIPITATION IS EXPECTED DURING THE PERIOD
FROM MONDAY THROUGH WEDNESDAY.  EVEN THE CLOUD COVER WILL BE
SOMEWHAT LIMITED.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE AREA OF HIGH PRESSURE THAT IS FORECAST TO BUILD IN BEHIND
WEDNESDAYS COLD FRONT WILL BE RATHER COLD.  TEMPERATURES ON
WEDNESDAY NIGHT SHOULD DROP DOWN INTO THE TEENS THROUGHOUT MOST OF
OUR REGION, WITH DAYTIME HIGHS ON NEW YEARS DAY EXPECTED TO BE IN
THE UPPER 20S AND 30S.

THE PROGRESSIVE PATTERN WILL CONTINUE, WITH AN UPPER LEVEL RIDGE
BUILDING OVERHEAD FOR THURSDAY INTO THURSDAY NIGHT, FOLLOWED BY A
DEVELOPING TROUGH FOR FRIDAY INTO SATURDAY.  SURFACE LOW PRESSURE IS
EXPECTED TO ARRIVE FROM THE WEST LATE ON FRIDAY.  IT SHOULD
INTENSIFY RAPIDLY ON FRIDAY NIGHT AND SATURDAY AS IT NEARS THE COAST
AND MOVES UP OVER NEW ENGLAND AND INTO MARITIME CANADA.

PRECIPITATION SHOULD BEGIN TO MOVE INTO OUR REGION ON FRIDAY.  WITH
COLD AIR IN PLACE, THE PRECIPITATION SHOULD START AS SNOW IN MUCH OF
OUR FORECAST AREA.  AS THE LOW NEARS LATE ON FRIDAY, IT MAY DRAW IN
ENOUGH RELATIVELY MILD AIR TO CAUSE THE SNOW TO MIX WITH OR CHANGE
TO RAIN ON THE COASTAL PLAIN.  AS THE LOW BEGINS TO INTENSIFY ON
FRIDAY NIGHT, IT SHOULD BEGIN TO PULL COLD AIR BACK DOWN FROM THE
NORTHWEST, CAUSING ANY RAIN TO CHANGE BACK TO SNOW BEFORE ENDING
EITHER LATE ON FRIDAY NIGHT OR EARLY ON SATURDAY.

AS THE LOW PULLS TO OUR NORTHEAST, IT WILL BECOME QUITE BRISK/WINDY
FOR LATE FRIDAY NIGHT INTO SATURDAY.

DRY WEATHER CONDITIONS ARE FORECAST TO RETURN FOR SATURDAY NIGHT AND
SUNDAY.

&&

.AVIATION /01Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDS HAVE RETURNED TO THE REGION, BEHIND THE PASSAGE OF A
COLD FRONT. THE WIND HAS SHIFTED TO THE W TO NW AND HAS BEGUN TO
DECREASE. EXPECT VFR CONDS TO CONTINUE THROUGH THE TAF PERIOD. THE
WIND IS EXPECTED TO GET TO 10 KT OR LESS, EVENTUALLY, ACRS ALL TAF SITES.
AT KRDG AND KABE, THE SKY HAS ESSENTIALLY ALREADY CLEARED AS OF
EARLY THIS EVENING. SOME LINGERING MID CLOUDS ARE AFFECTING THE
OTHER TAF SITES, BUT ARE EXPECTED TO DECREASE AS WELL. THERE IS
SOME CI ACRS CNTRL PA THAT ARE APPROACHING KRDG AND KABE, BUT THAT
SHUD BE THE EXTEND OF ANY CLOUD COVER OVERNIGHT. A GENERALLY CLEAR
SKY WILL LAST THROUGH MONDAY, BUT THE WIND WILL LIKELY GET A
LITTLE GUSTY DURING THE DAY, BUT THEY SHOULD REMAIN BELOW 20
KNOTS.

OUTLOOK...
A COUPLE OF LOW PRESSURE SYSTEMS WILL APPROACH THE AREA EARLY
TUESDAY AND EARLY WEDNESDAY. THE MAIN IMPACT MAY BE ELEVATED WINDS,
BUT THE NORTHERN TAFS MAY BE IMPACTED BY LOWER CEILINGS AND
VISIBILITIES IF ANY PRECIPITATION OCCURS.

&&

.MARINE...
BEHIND THE FRONT, WINDS WILL REMAIN ELEVATED FOR A WHILE OVER THE
WATERS UNTIL THE PRESSURE GRADIENT RELAXES. THE SEAS WILL LIKELY
TAKE A FEW HOURS TO COME DOWN AS WELL AFTER THE WINDS RELAX,
THEREFORE WE WILL KEEP THE SMALL CRAFT ADVISORY GOING THROUGH THE
NIGHT ALONG THE OCEANFRONT. FOR DELAWARE BAY, THE WIND HAS ALREADY
DECREASED BLO SCA CRITERIA, SO THE SCA FLAG WAS LOWERED.

THERE WILL BE A BREAK IN SMALL CRAFT ADVISORY CONDITIONS MONDAY
INTO EARLY MONDAY NIGHT, BUT AN AREA OF LOW PRESSURE WILL MOVE TO
OUR NORTH OVERNIGHT MONDAY INTO TUESDAY MORNING, WHICH WILL HELP
THE PRESSURE GRADIENT TIGHTEN ONCE AGAIN. THIS WILL LIKELY BE THE
NEXT TIME WE WILL NEED A SMALL CRAFT ADVISORY, POSSIBLY EVEN GALES
IF WINDS GET HIGH ENOUGH. ANOTHER LOW PRESSURE SYSTEM WILL MOVE
JUST NORTH OF THE AREA ON WEDNESDAY, CAUSING HIGH WINDS AND SEAS
AGAIN THROUGH WEDNESDAY NIGHT, BRINGING ANOTHER PERIOD OF SMALL
CRAFT ADVISORIES, POSSIBLY GALES. BY THURSDAY INTO EARLY FRIDAY,
HIGH PRESSURE WILL BUILD INTO THE REGION, PROVIDING FOR FAIR
CONDITIONS OVER THE WATERS THROUGH EARLY FRIDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST MONDAY FOR ANZ450>455.

&&

SYNOPSIS...IOVINO/NIERENBERG
NEAR TERM...IOVINO/NIERENBERG
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...ROBERTSON/NIERENBERG
MARINE...ROBERTSON/NIERENBERG
Hazardous weather outlook, Dec 28, 8:00 PM EST, 7 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EST SUN DEC 28 2008

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-300100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
800 PM EST SUN DEC 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-300100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
800 PM EST SUN DEC 28 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-300100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
800 PM EST SUN DEC 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 3:45 PM ESTGale WarningPHI20 hr

Nearby

Small Craft Advisories in New Jersey, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.